American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bertram Walsh. An approximation property characterizes ordered vector spaces with lattice-ordered duals. Bull. Amer. Math. Soc. 80 (1974) 1165-1168. MR 0352930.
Abstract, references, and article information   
View Article: PDF

[2] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information   
View Article: PDF

[3] Lonard Gross. A noncommutative extension of the Perron-Frobenius theorem. Bull. Amer. Math. Soc. 77 (1971) 343-347. MR 0275802.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1